# SDR MWEA020410

- Difficulty date: June 17, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214160
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK IN RIGHT SIDE VERTICAL TO FUSELAGE ATTACH ANGLE AT STATION 1130, APPROXIMATELY 1 FOOT FORWARD OF RUDDER TORQUE TUBE.  FABRICATED AND INSTALLED SPLICE, STRAP AND FILTER.
